MAUDE Adverse Event Report: PHILIPS RESPIRONICS, INC. BIPAP A30; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

PHILIPS RESPIRONICS, INC. BIPAP A30; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number 1109591
Medical Device Problem Code Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code Respiratory Insufficiency (4462)
Date of Event 10/07/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information alleging a patient was admitted to the emergency room for shortness of breath.The patient was placed on a bipap a40 that allegedly shut down while in use.The patient was placed on another device without incident.The investigation is still ongoing.A follow up report will be submitted when the manufacturer has completed the investigation.
 
Additional Manufacturer Narrative
The manufacturer previously reported a patient was admitted to the emergency room for shortness of breath.The patient was placed on a bipap a40 that allegedly shut down while in use.The patient was placed on another device without incident.Despite the three attempts to have the device returned for evaluation and investigation were unsuccessful.The device has not yet been returned to the manufacturer for evaluation.The manufacturer received information stating the hospital unwilling to communicate to have the device returned for evaluation.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.

Brand Name
BIPAP A30
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
PHILIPS RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
PHILIPS RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key12866538
Report Number2518422-2021-07248
Device Sequence Number14937997
Product Code MNS
UDI-Device Identifier00606959042704
UDI-Public00606959042704
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113053
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1109591
Device Catalogue Number1109591
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2021
Supplement Date Received by Manufacturer02/27/2023
Initial Report FDA Received Date11/23/2021
Supplement Report FDA Received Date03/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown